Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 30, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 28, 2011, 4:27 AM EDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Apr 28, 2011, 4:27 AM EDT (08:27 UTC)
- Expired
- Apr 29, 2011, 5:00 AM EDT
- In force
- 25 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
753 WHUS73 KIWX 280827 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 427 AM EDT THU APR 28 2011 LMZ043-046-281630- /O.NEW.KIWX.SC.Y.0030.110428T0827Z-110429T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 427 AM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS: WEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET TOWARD EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
255 WHUS73 KIWX 281436 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1036 AM EDT THU APR 28 2011 LMZ043-046-282245- /O.CON.KIWX.SC.Y.0030.000000T0000Z-110429T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1036 AM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS. * WAVES: BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
741 WHUS73 KIWX 281958 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 358 PM EDT THU APR 28 2011 LMZ043-046-290400- /O.CON.KIWX.SC.Y.0030.000000T0000Z-110429T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 358 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS: WEST WINDS 15 TO 25 KNOTS VEERING NORTHWEST 10 TO 20 KNOTS. * WAVES: 3 TO 5 FEET DECREASING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
448 WHUS73 KIWX 290216 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1016 PM EDT THU APR 28 2011 LMZ043-046-290900- /O.CON.KIWX.SC.Y.0030.000000T0000Z-110429T0900Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1016 PM EDT THU APR 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT FRIDAY. * WINDS: NORTHWEST 10 TO 15 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 27, 7:57 PM EDT, 8 hours 30 minutes earlier.
Area forecast discussion, Apr 27, 7:57 PM EDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
757 PM EDT WED APR 27 2011
.AVIATION.../00Z TAFS/
SCATTERED RAIN SHOWERS CURRENTLY ACROSS THE FORECAST AREA WITH
SURFACE LOW PRESSURE OVER SW IN WILL CONTINUE TO MOVE OFF TO THE
NE AND TRACK CLOSE TO KFWA. EXPECT CIGS AND VISBY TO LOWER OVER
THE NEXT FEW HOURS ACROSS THE TERMINALS AND RAIN SHOWERS TO ONCE
AGAIN OVERSPREAD THE AREA. MAINLY MVFR CONDITIONS TO START OFF THE
PD BUT WILL DETERIORATE TO IFR SHORTLY. RAIN STILL EXPECTED TO
DIMINISH AROUND 08-10Z TIME FRAME AS LOW PULLS FURTHER NE AND AWAY
FROM THE AREA WITH RETURN TO AT LEAST MVFR CONDITIONS AT THAT
TIME.
WINDS WILL REMAIN NEAR 10KTS THROUGH THE EVENING AND OVERNIGHT
HOURS AND THEN INCREASE BY DAYBREAK AND REMAIN ON THE STRONGER
SIDE THROUGHOUT THE DAY ON THURSDAY...15-20KT GUSTING TO 25-30KT
BY THURSDAY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 347 PM EDT WED APR 27 2011/
SHORT TERM.../TONIGHT THROUGH THURSDAY NIGHT...
LOW PRESSURE MOVING RAPIDLY NE ACROSS SERN MI THIS AFTN. TRAILING
CDFNT MOVG EAST ACROSS NE IN/NW OH WILL STALL AS ANOTHER STRONG LOW
PRESSURE SYSTEM CURRENTLY CENTERED OVER NE ARK MOVES RAPIDLY NE
ALONG IT OVERNIGHT. LOW SHOULD TRACK ACROSS SE PORTION OF CWA. TSTMS
OCRG ATTM ALONG AND JUST NORTH OF THE SFC LOW AND ARE PSBL ACROSS
SE 1/2 OF CWA AS LOW MOVES THROUGH THE AREA OVERNIGHT. MOST OF
THE AREA WHERE TSTMS FCST SHOULD JUST HAVE WK ELEVATED
INSTABILITY WITH A SMALL THREAT OF HAIL... BUT SE OF THE SFC LOW
TRACK... INCLUDING EXTREME SERN PORTION OF CWA... INSTABILITY WILL BE A
LITTLE GREATER AND PSBLY SFC BASED SUGGESTING A GREATER DAMAGING
WIND/LARGE HAIL THREAT. RAINFALL SHOULD BE HEAVY AGAIN TONIGHT...
ESPECIALLY IN SE PORTION OF THE CWA INCLUDING THE MAUMEE AND
WABASH RIVER BASINS WHERE QPF IS FCST >1". THIS RAINFALL COMBINED
WITH AMOUNTS AROUND AN INCH FROM EARLIER TODAY MAY LEAD TO
ADDITIONAL FLOODING PROBLEMS AND THUS HAVE EXTENDED THE FLASH
FLOOD WATCH THROUGH LATE TONIGHT. STRENGTHENING CAA LATE TONIGHT AS
LOW PASSES TO THE NE SHOULD DROP TEMPS INTO THE U30S NW TO U40S SE
BY MORNING.
SFC LOW WILL CONT TO RACE NE ON THU BUT THE MAIN UPR LEVEL TROF WILL
PIVOT SE FROM THE UPR GRTLKS/UPR MS VALLEY INTO OUR CWA DURING THE
AFTN... LIKELY TRIGGERING MORE SHOWERS... THOUGH ADDITIONAL RAINFALL
AMOUNTS SHOULD BE RATHER SMALL. STRONG CAA DURING THE DAY ALONG WITH
SHOWER ACTIVITY WILL RESULT IN COOLER CONDITIONS WITH HIGHS RANGING
FROM THE M40S NW TO THE M50S SE.
SCT SHOWERS EXPECTED TO PERSIST INTO THU EVE AS UPR TROF CONTS TO
SWING THROUGH THE AREA. AS IT PASSES TO OUR SE LATE THU NIGHT SOME
CLEARING SHOULD OCCUR ACROSS NW PORTION OF CWA WITH LOWS RANGING
FROM THE U30S NW TO THE L40S SE.
LONG TERM...FRIDAY THROUGH WEDNESDAY
SHORTWAVE RIDGING...BOTH AT THE SFC AND ALOFT...WILL QUICKLY PASS
THROUGH THE AREA FRIDAY INTO SATURDAY SUPPORTING MODERATING
TEMPERATURES AND WELL NEEDED DRY CONDITIONS. ANY LINGERING STRATOCU
EARLY FRIDAY MORNING SHOULD BREAK UP BY LATE MORNING OR EARLY IN THE
AFTERNOON PER INCREASING SUBSIDENCE AND DRYING UNDER THE RIDGE AXIS.
MAIN FOCUS THIS PERIOD IS ON SHOWER/STORM CHANCES SATURDAY NIGHT
THROUGH MONDAY AS THE NEXT LONGWAVE UPPER TROUGH AND ASSOCIATED WAVY
LOW LEVEL FRONT ARE FCST TO IMPACT THE FA. CONTINUE TO FAVOR THE
MORE CONSISTENT TREND OF THE ECMWF OVER THE GEFS/GFS. THIS TREND HAS
BEEN FOR SHORTWAVE ENERGY WITHIN THE LONGWAVE TROUGH BEING
SPLIT...WITH AN ELONGATED POSITIVELY TILTED TROUGH SETTING UP FROM
THE FOUR CORNERS AND HIGH PLAINS NEWD INTO THE UPPER MIDWEST AND
WESTERN GREAT LAKES BY SUNDAY. MODELS ARE IN VERY GOOD AGREEMENT IN
TRACKING THE PARENT NORTHERN STREAM DISTURBANCE FROM THE NRN PLAINS
NEWD INTO WESTERN ONTARIO SATURDAY INTO SATURDAY NIGHT. THIS WILL
FORCE A SFC BOUNDARY INTO THE FA SATURDAY NIGHT INTO SUNDAY MORNING.
CHANCE POPS ARE STILL THE BEST OPTION ATTM GIVEN WEAK DYNAMIC
FORCING THIS FAR SE. ALSO LOOKS LIKE THE MORE IMPRESSIVE LOW LEVEL
THETA-E ADVECTION WILL REMAIN WELL TO THE SOUTHWEST PER POSITIVE
TILT AND FRACTURED NATURE TO THE UPPER TROUGH.
A LARGER SPREAD EXISTS BETWEEN THE GFS/GEFS AND ECMWF SUNDAY INTO
MONDAY AS THE ECMWF CONTINUES TO BE LESS PROGRESSIVE WITH THE UPPER
TROUGH DUE TO ITS FARTHER WEST/SOUTH UPPER LOW ACROSS THE WESTERN
ATLANTIC. AS A RESULT...THE 12Z OPERATIONAL GFS...AND TO A LESSER
EXTENT THE GEFS...STALL OUT THE ASSOCIATED SLOPED LOW LEVEL
BAROCLINIC ZONE AND BETTER CHANCES FOR SHOWERS/STORMS SOUTH OF THE
FA DURING THIS TIME. THE ECMWF IS FARTHER NORTH OVER THE FA AS A
SECONDARY SHORTWAVE TROUGH PIVOTS THROUGH THE BASE OF THE LONGWAVE
TROUGH ALLOWING FOR AN OVERRUNNING TYPE EVENT AND PLENTY OF
RAINFALL. WITH THESE DIFFERENCES WILL CONTINUE TO HOLD ON TO CHC
POPS. SHARPENING MID LEVEL TROUGH AXIS WILL SWING THROUGH THE REGION
EITHER MONDAY OR MONDAY NIGHT. ANY SUBTLE VORT MAXES...COMBINED WITH
A POTENTIALLY UNSTABLE LOW LEVEL ENVIRONMENT UNDER THE 850/700 HPA
COLD POOL... MAY BE ENOUGH TO FIRE INSTABILITY SHOWERS DURING THIS
TIME. OPTED TO INTRODUCE LOW CHC POPS FOR SHOWERS TO THE FCST ON
MONDAY FOR THIS POTENTIAL...AND FOR COLLABORATION PURPOSES.
OTHERWISE...EXPECT DRY CONDITIONS TUESDAY INTO WEDNESDAY GIVEN
HEIGHT RISES BEHIND THE UPPER TROUGH.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH UNTIL 4 AM EDT /3 AM CDT/ THURSDAY FOR
INZ003>009-012>018-020-022>027-032>034.
MI...FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR MIZ077>081.
OH...FLASH FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ001-002-004-005-
015-016-024-025.
LM...NONE.
&&
SHORT TERM...JT
LONG TERM...STEINWEDEL
AVIATION...WEISSERHazardous weather outlook, Apr 27, 9:47 PM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 947 PM EDT WED APR 27 2011 INZ003>009-012>018-020-022-MIZ077>081-OHZ001-002-004-005-015-290200- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH- DEFIANCE-HENRY-PAULDING- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP 947 PM EDT WED APR 27 2011 /847 PM CDT WED APR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT WATER LEVELS ON MANY AREA RIVERS WILL CONTINUE TO RISE. PLEASE CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD WATCHES AND WARNINGS. MORE RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL WORK BACK INTO THE AREA TONIGHT. THE COMBINATION OF SATURATED GROUND FROM RECENT RAIN AND ADDITIONAL RAINFALL TONIGHT MAY LEAD TO MORE FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD WATCHES AND WARNINGS. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ023>027-032>034-OHZ016-024-025-290200- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-PUTNAM- VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...OTTAWA...PANDORA... VAN WERT...DELPHOS...LIMA 947 PM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS ARE DAMAGING WINDS AND ISOLATED TORNADOES. MORE RAIN WITH SOME EMBEDDED THUNDERSTORMS WILL WORK BACK INTO THE AREA TONIGHT. THE COMBINATION OF SATURATED GROUND FROM RECENT RAIN AND ADDITIONAL RAINFALL TONIGHT MAY LEAD TO MORE FLOODING CONCERNS. WATER LEVELS ON MANY AREA RIVERS WILL CONTINUE TO RISE. PLEASE CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD WATCHES AND WARNINGS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY MANY AREA RIVERS WILL REMAIN IN FLOOD. PLEASE CONSULT RIVER PRODUCTS ISSUED BY THIS OFFICE FOR ADDITIONAL DETAILS ON RIVER FLOOD WATCHES AND WARNINGS. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY NIGHT THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-290200- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 947 PM EDT WED APR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE POSSIBLE THURSDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Apr 28, 12:10 AM EDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1210 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM TSTM WND GST NEW CORYDON 40.57N 84.84W
04/27/2011 M57 MPH JAY IN TRAINED SPOTTER
&&
EVENT NUMBER IWX1100700
SAWLocal storm report, Apr 28, 2:25 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
225 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM FLOOD 2 S WARSAW 41.21N 85.86W
04/28/2011 KOSCIUSKO IN NWS EMPLOYEE
TWO TO THREE INCHES OF WATER BEGINNING TO COVER THE
ROAD ON COUNTY ROAD 200 SOUTH ABOUT 1 MILE EAST OF
COUNTY FARM ROAD.
&&
EVENT NUMBER IWX1100701
NDMLocal storm report, Apr 28, 3:51 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
351 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 AM NON-TSTM WND GST OTTAWA 41.02N 84.05W
04/28/2011 M60 MPH PUTNAM OH TRAINED SPOTTER
&&
EVENT NUMBER IWX1100702
LASHLEYLocal storm report, Apr 28, 3:53 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
353 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 AM NON-TSTM WND GST OTTOVILLE 40.93N 84.34W
04/28/2011 M60 MPH PUTNAM OH TRAINED SPOTTER
SPOTTER ALSO REPORTED HEARING OF TREES AND POWER LINES
DOWN ACROSS COUNTY FROM DISPATCH
&&
EVENT NUMBER IWX1100703
LASHLEYLocal storm report, Apr 28, 4:01 AM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 AM NON-TSTM WND GST 3 NE YODER 40.71N 84.03W
04/28/2011 M67 MPH ALLEN OH ASOS
&&
EVENT NUMBER IWX1100704
LASHLEYThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 10:54 PM EDT | Tornado Warning | IWX | Jay | 51 min |
| Apr 28, 12:56 AM EDT | River Flood Warning | IWX | Carroll, White | 35 hr |
| Apr 28, 1:28 AM EDT | Wind Advisory | IWX | Adams, Allen, Blackford, Cass, DeKalb, Fulton and 10 more | 10 hr |
| Apr 28, 1:52 AM EDT | Areal Flood Warning | IWX | Cass, Elkhart, Fulton, Grant, Huntington, Kosciusko and 11 more | 9 hr |
| Apr 28, 3:21 AM EDT | Areal Flood Warning | IWX | Adams, Jay | 9 hr |
| Apr 28, 9:02 AM EDT | River Flood Warning | IWX | Elkhart, Noble | 47 hr |
| Apr 28, 9:02 AM EDT | River Flood Warning | IWX | Elkhart, Saint Joseph | 3 days |
| Apr 28, 9:02 AM EDT | River Flood Warning | IWX | Elkhart, Saint Joseph | 58 hr |
| Apr 28, 9:05 AM EDT | River Flood Watch | IWX | Elkhart | 12 hr |
| Apr 28, 12:29 PM EDT | River Flood Warning | IWX | Allen | 46 hr |
| Apr 28, 4:08 PM EDT | River Flood Warning | IWX | Elkhart, Saint Joseph | 30 hr |
| Apr 27, 11:55 PM EDT | Tornado Warning | IWX | Allen, Van Wert | 36 min |
| Apr 28, 3:48 AM EDT | High Wind Warning | IWX | Allen, Defiance, Fulton, Henry, Paulding, Putnam and 2 more | 2 hr |
| Apr 28, 12:29 PM EDT | River Flood Warning | IWX | Henry | 34 hr |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.